Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Rational approximations of sectional category and Poincaré duality
HTML articles powered by AMS MathViewer

by José Gabriel Carrasquel-Vera, Thomas Kahl and Lucile Vandembroucq PDF
Proc. Amer. Math. Soc. 144 (2016), 909-915 Request permission

Abstract:

Félix, Halperin, and Lemaire have shown that the rational module category $\operatorname {Mcat}$ and the rational Toomer invariant $e_0$ coincide for simply connected Poincaré duality complexes. We establish an analogue of this result for the sectional category of a fibration.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 55M30, 55P62
  • Retrieve articles in all journals with MSC (2010): 55M30, 55P62
Additional Information
  • José Gabriel Carrasquel-Vera
  • Affiliation: Institut de Recherche en Mathématique et Physique, Université catholique de Louvain, 2 Chemin du Cyclotron, 1348 Louvain-la-Neuve, Belgium
  • Email: jose.carrasquel@uclouvain.be
  • Thomas Kahl
  • Affiliation: Centro de Matemática, Universidade do Minho, Campus de Gualtar, 4710-057 Braga, Portugal
  • MR Author ID: 685613
  • Email: kahl@math.uminho.pt
  • Lucile Vandembroucq
  • Affiliation: Centro de Matemática, Universidade do Minho, Campus de Gualtar, 4710-057 Braga, Portugal
  • MR Author ID: 657398
  • Email: lucile@math.uminho.pt
  • Received by editor(s): October 7, 2014
  • Received by editor(s) in revised form: January 8, 2015
  • Published electronically: June 9, 2015
  • Additional Notes: The research of the first author was supported by FEDER through the Ministerio de Educación y Ciencia project MTM2010-18089. The research of the second and third authors was supported by FCT - Fundação para a Ciência e a Tecnologia through projects PTDC/MAT/0938317/2008 and PEstOE/MAT/UI0013/2014.
  • Communicated by: Michael A. Mandell
  • © Copyright 2015 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 144 (2016), 909-915
  • MSC (2010): Primary 55M30, 55P62
  • DOI: https://doi.org/10.1090/proc12722
  • MathSciNet review: 3430865